# SDR IXXA202201287004

- Difficulty date: January 29, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N257AZ
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 79,568 hours, 13,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 44625
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE-DEPARTURE: EMERGENCY EXTERIOR LIGHT FAILS ON TEST. REMOVED AND REPLACED EXTERIOR LIGHT BATTERY PACK ASSEMBLY IAW B767 AMM 33-51-07. OPERATIONAL CHECK GOOD. FAULT NOT DUPLICATED.
